default-icon
Skin turning black..
Hello doctor, the skin on my penis is getting black due to night falls..so iz there medicine vich could cure it..n make it nrmal..n plzz suggest a medicine vich are easily available..thank yew
94 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
Hello der first the cause for blackening should be found out only then medicines can be prescribed consult dermatologist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.